# SDR I5PA2022121175701

- Difficulty date: December 11, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,843 hours, 33,825 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 1201517
- Condition: Faulty
- Location: Zone 154
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO. N/A (MX INSP). ESI - FOUND APU ECU FAULT. REMOVED AND REPLACED ECU.
